# SDR LR7A2020100502414

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: 3723273
- Condition: Cracked
- Location: Bs 577
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5314, FOUND THE CARGO COMPARTMENT FS 577 UNDERFLOOR BULKHEAD UPPER CAP CRACKED AT RBL 54, WL 146.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 2712.
